# SDR UALA2012111606618

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,752 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2AB, 6AB, 16AB, 18KL, 21KL, AND 38KL CEILING EMERGENCY LIGHT INOP.  EA BULBS REPLACED AND TEST GOOD PER AMM ON NR HRN503885.
